# SDR CA110516031

- Difficulty date: May 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 4,927 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Rod
- Part number: C3CF1027
- Condition: Damaged
- Location: Te Flap
- Part time: 138 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ANNUAL INSPECTION, IT WAS FOUND THAT THIS FLAP CONTROL ROD, HAD SUFFERED DAMAGE RESULTING FROM LONG SCREWS PN: AN 509-10-15.  AFTER INVESTIGATING, IT WAS DETERMINED THAT THE 2 SCREWS WERE CORRECT IAW THE IPC, DUE TO ITS SHANK LENGTH, BUT WERE REQUIRED TO BE TRIM AS INDICATED ON THE DWG C3-W-34.  THE IS NO MENTION IN THE MM OR THE IPC REGARDING THE TRIMING OF THESE SCREWS,  THIS"CAUTIONARY" NOTE WOULD PREVENT THIS TYPE OF DAMAGE OCCURING.
